Alert archive / Minnesota / Areal Flood Advisories in 2012

Areal Flood Advisory 8, NWS Twin Cities, MN

May 27, 2012Kanabec County, Mille Lacs County, Morrison County, Minnesota

NWS Twin Cities, MN issued this areal flood advisory at May 27, 2012, 10:19 PM CDT for Kanabec County, Mille Lacs County, Morrison County, Minnesota. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 10:19 PM CDT (03:19 UTC)
Expired
May 28, 2012, 2:39 AM CDT
In force
4 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN

The radar

The Minneapolis radar (KMPX), 135 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1850 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WGUS83 KMPX 280319
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1019 PM CDT SUN MAY 27 2012

MNC065-095-097-280900-
/O.NEW.KMPX.FA.Y.0008.120528T0319Z-120528T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANABEC MN-MILLE LACS MN-MORRISON MN-
1019 PM CDT SUN MAY 27 2012

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD ADVISORY FOR...
  KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
  MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  MORRISON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 400 AM CDT

* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR RAINFALL RATES ARE RANGING 1 TO 2 INCHES AN HOUR.  ADDITIONAL 
  RAINFALL THROUGH 6 AM MONDAY MORNING WILL RANGE FROM 1 TO AROUND 2  
  INCHES.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...LITTLE FALLS...MILACA...MORA...BAYVIEW...BUCKMAN...
  CUSHING...ELMDALE...FORESTON...GENOLA...GRASSTON...HARDING...
  HILLMAN...ISLE...LASTRUP...LEWIS LAKE...MORRILL...OGILVIE...
  ONAMIA...PEASE...PIERZ...QUAMBA...RANDALL...ROYALTON...SOBIESKI...
  UPSALA...VINELAND...WAHKON AND WARMAN.

LOWLAND FLOODING...AND FLOODED ROADSIDE DITCHES CAN BE EXPECTED AS 
SEVERAL ROUNDS OF STORMS MOVE THROUGH THE AREA OVERNIGHT.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT 
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. WITH ADDITIONAL 
THUNDERSTORMS MOVING IN FROM THE SOUTH...EXPECT EXCESSIVE RUNOFF 
FROM THESE STORMS TO CAUSE QUICK RESPONDING AND LOCALIZED FLOODING 
OF SMALL CREEKS AND STREAMS...STREETS AND UNDERPASSES. 

&&

LAT...LON 4631 9437 4629 9434 4623 9439 4616 9436
      4616 9383 4625 9381 4626 9359 4623 9342
      4616 9342 4616 9308 4574 9315 4574 9352
      4557 9353 4556 9375 4583 9377 4583 9433
      4579 9435 4579 9463 4633 9464

$$
DWE
1 follow-up statement
308 
WGUS83 KMPX 280739
FLSMPX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 AM CDT MON MAY 28 2012

MNC065-095-097-280751-
/O.CAN.KMPX.FA.Y.0008.000000T0000Z-120528T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KANABEC MN-MILLE LACS MN-MORRISON MN-
239 AM CDT MON MAY 28 2012

...THE FLOOD ADVISORY THAT WAS IN EFFECT FOR MORRISON...MILLE LACS
AND KANABEC COUNTIES IS CANCELLED...

AT 239 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
MAIN AREA OF INTENSE THUNDERSTORMS WITH HEAVY RAINFALL HAS MOVED 
NORTHEAST OF THE AREA. HENCE THE MAIN THREAT FOR FLOODING HAS COME 
TO AN END. 

ADDITIONAL SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL MOVE 
ACROSS THE AREA INTO THE MORNING HOURS...BUT RAINFALL RATES WILL 
TYPICALLY BE LESS THAN A FEW TENTHS OF AN INCH. THIS ADDITIONAL 
RAINFALL IS NOT EXPECTED TO CAUSE ADDITIONAL FLOODING.

LAT...LON 4631 9437 4629 9434 4623 9439 4616 9436
      4616 9383 4625 9381 4626 9359 4623 9342
      4616 9342 4616 9308 4574 9315 4574 9352
      4557 9353 4556 9375 4583 9377 4583 9433
      4579 9435 4579 9463 4633 9464

$$

DFC

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at May 27, 6:50 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 27, 6:50 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 00Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT SUN MAY 27 2012

.DISCUSSION...ISSUED 247 PM CDT

MAIN SHORT TERM CONCERNS DEAL WITH SVR WX LATER THIS AFTN/EVENING
AS A SLOW MOVING COLD FRONT AND ASSOCIATED MID-LEVEL SHRTWV WILL
COMBINE TO CREATE STRONG TO SVR TSRA ACROSS MOST OF THE FA. TIMING
REMAINS PROBLEMATIC DUE TO A FAIRLY STRONG CAP IN PLACE...BUT THIS
SHOULD QUICKLY ERODE ONCE THE SHRTWV MOVES TO THE NE AND MID-LEVEL
COOLING DEVELOPS THIS EVENING. SEE LATEST SPC FOR MORE
INFORMATION.

BASED ON SVR WX PARAMETERS...THE MAIN THREAT WILL BE INITIALLY
LARGE HAIL...THEN TRANSITION INTO A STRAIGHT LINE WND EVENT.
HOWEVER...NEAR THE WARM FRONT ACROSS CENTRAL MN...ISOLATED
TORNADOES ARE POSSIBLE...MAINLY BEFORE 8 PM. RESIDUAL SHRA/TSRA
WILL BE POSSIBLE EARLY MONDAY AS THE FRONT MOVES INTO EASTERN WI.
THE MAIN UPPER STORM SYSTEM ASSOCIATED WITH THE SVR WX ANTICIPATED
THIS EVENING WILL TRACK ALONG THE MN/CANADIAN BORDER. IN THE WAVE
OF THE CYCLONIC FLOW ARND THIS SYSTEM...-SHRA AND BELOW NORMAL
TEMPS ARE EXPECTED THRU TUE.

AFT TUE...A FAST MOVING STORM SYSTEM WILL TRACK ACROSS THE
NORTHERN ROCKIES...AND INTO THE MIDWEST. MODELS SEEM TO INDICATE
AN INVERTED TROUGH TYPE ENVIRONMENT ACROSS THE UPPER MIDWEST WHICH
WILL LIMITED SVR WX...BUT KEEP CONDS UNSETTLED AND COOLER THAN
NORMAL. IN THE WAVE OF THIS SYSTEM...EXPECT A WARM-UP BY THE END
OF THE WEEK...ALONG ANOTHER CHC OF TSRA/SHRA.

&&

.AVIATION.../00Z TAF ISSUANCE/
CONVECTION BEGINNING TO LIGHT UP ACROSS E NEB INTO SW MN AND NW WI
IN AREA OF VERY UNSTABLE AIRMASS AHD OF SFC CDFNT NOW MOVING INTO W
MN. SFC WNDS HAVE TURNED WLY AT AQP/MML AND PQN.  MAIN SVR THREAT
WILL BE EAST OF THESE AREAS.  SFC LOW IS NEAR FAR WITH WARMFNT
EXTENDING SE FROM LOW TO NEAR PKD TO HYR. EXPECT TSTMS TO CONTINUE
TO BECOME MORE WDSPRD THIS EVENING AS BETTER UPPER LEVEL DYNAMICS
MOVE INTO AREA.  WEAK VORT MOVING NNE IN MOIST PLUME IS NOW IN NW IA
HELPING TO FIRE STORMS IN SC MN INTO NW WI.  MAINLY UPPER TROF IS
NOW SWINING ACRS CNTL INTO E NEB/KS FIRING STORMS IN SW MN INTO E
NEB WHICH WILL BE LIFTING NE ACRS AREA LATER THIS EVENING/OVERNIGHT.
THREAT OF TSTMS SLIGHT AT AXN AND EAU NEXT 8 HOURS...BUT GOOD AT
REMAINDER OF TAFS.  TSTMS WILL BE ENDING FROM SW TO NE LATE TONIGHT.
WLY WINDS BECOMING GUSTY TO 20-25KTS ON MONDAY BEHIND CDFNT.

KMSP...TSTMS WILL BECOME MORE WDSPRD AFT 02Z AS CONVECTION IN NEB/SW
MN LIFTS ACRS AREA.  EXPECT PRDS MVFR/IFR IN HEAVIER STORMS.  DCAPE
VALUES HIGH ENUF FOR SOME TSTMS TO PRODUCE POTENTIALLY STRONG WINDS
BEFORE 06Z.  MAIN AREA OF TSTMS SHUD BE NE OF MSP BY 08Z.  WLY WIDNS
GUSTING TO 20 KTS AFT 17Z.  VFR CU WILL DEVELOP BY 18Z...MAINLY SCT
BUT OCNL BKN040.

/OUTLOOK/
TUESDAY...MVFR/VFR. WINDS NW AT 15G25KT
WEDNESDAY...VFR. WINDS LIGHT AND VARIABLE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ANOKA-BENTON-BLUE
     EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
     NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-SIBLEY-
     STEARNS-WASHINGTON-WATONWAN-WRIGHT.

WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR POLK.

&&

JLT/BAP
Hazardous weather outlook, May 27, 11:06 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1106 AM CDT SUN MAY 27 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
280945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1106 AM CDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IT WILL BE HOT AND HUMID OVER MUCH OF THE REGION THIS AFTERNOON WITH
TEMPERATURES WARMING INTO THE UPPER 80S TO MIDDLE 90S. THE HEAT
INDEX WILL APPROACH NEAR 100 DEGREES OVER EASTERN AND SOUTHERN
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. TAKE EXTRA PRECAUTIONS
TODAY IF YOU WORK OR SPEND EXTENSIVE TIME OUTSIDE.

IN ADDITION...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS
WESTERN MINNESOTA AS A COLD FRONT PUSHES IN FROM THE DAKOTAS.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE... AS WELL AS A FEW
TORNADOES. THE STORMS MAY PRODUCE HEAVY RAIN AND CAUSE FLASH
FLOODING TONIGHT AS THEY PASS ACROSS CENTRAL AND SOUTHERN
MINNESOTA AND FAR WESTERN WISCONSIN. FLOODING MAY ALSO DEVELOP
ALONG THE ALREADY SWOLLEN RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND
WEST CENTRAL WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 27, 9:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     CLEARWATER              45.41N 94.04W
05/27/2012  M68 MPH          WRIGHT             MN   MESONET

&&

L. SCHALLER
Special weather statement, May 27, 10:02 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1002 PM CDT SUN MAY 27 2012

MNZ066-067-074>076-082>084-091-092-280345-
BLUE EARTH-BROWN-FARIBAULT-LE
SUEUR-MARTIN-MCLEOD-NICOLLET-SIBLEY-WASECA-WATONWAN-
1002 PM CDT SUN MAY 27 2012

AT 957 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINTHROP TO 4 MILES
NORTHWEST OF VERNON CENTER TO 9 MILES EAST OF CEYLON. THESE STORMS
WERE MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.  THEY MAY AFFECT MAPLETON...MANKATO...NEW ULM...ST. PETER...
AND WINNEGAO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4358 9486 4361 9486 4401 9429 4445 9466
      4446 9462 4465 9463 4471 9462 4472 9410
      4401 9352 4358 9414
TIME...MOT...LOC 0301Z 270DEG 27KT 4454 9430 4402 9416
          4349 9443

BAP
Local storm report, May 27, 10:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1007 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             EAST BETHEL             45.34N 93.20W
05/27/2012  M1.00 INCH       ANOKA              MN   PUBLIC

&&

CARLYON
Special weather statement, May 27, 10:09 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1009 PM CDT SUN MAY 27 2012

MNZ042>045-050-280400-
BENTON-KANABEC-MILLE LACS-MORRISON-TODD-
1009 PM CDT SUN MAY 27 2012

AT 1006 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SWANVILLE
TO 4 MILES SOUTHWEST OF BUCKMAN TO 5 MILES NORTHWEST OF FORESTON.
THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MORRILL.
  FLENSBURG.
  SOBIESKI.
  RANDALL.
  LITTLE FALLS.
  GENOLA.

LAT...LON 4628 9433 4623 9439 4616 9436 4616 9383
      4620 9382 4614 9338 4573 9376 4585 9425
      4583 9484 4632 9463
TIME...MOT...LOC 0309Z 249DEG 30KT 4587 9459 4588 9412
          4579 9376
Local storm report, May 27, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 NE MINNEAPOLIS        45.01N 93.19W
05/27/2012                   RAMSEY             MN   PUBLIC

            BASEMENT FLOODING

&&

CARLYON
Local storm report, May 27, 10:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 PM CDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     7 SW MILACA             45.69N 93.76W
05/27/2012                   MILLE LACS         MN   TRAINED SPOTTER

            LARGE TREES DOWN ON BENTON AND MILLE LACS COUTNY LINE.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:09 PM CDTAreal Flood AdvisoryMPXChisago3 hr
May 27, 7:15 PM CDTSevere Thunderstorm WarningMPXCarver, Scott60 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott48 min
May 27, 7:30 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley, Watonwan60 min
May 27, 7:39 PM CDTSpecial Weather StatementMPXRamsey, Washington51 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns61 min
May 27, 7:45 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin45 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca55 min
May 27, 7:55 PM CDTFlash Flood WarningMPXChisago5 hr
May 27, 8:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville53 min
May 27, 8:15 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey34 min
May 27, 8:22 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more6 hr
May 27, 8:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Wright51 min
May 27, 8:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti46 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker57 min
May 27, 8:58 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec62 min
May 27, 9:15 PM CDTSpecial Weather StatementMPXBrown, Martin, Watonwan45 min
May 27, 9:27 PM CDTFlash Flood WarningMPXBlue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more6 hr
May 27, 9:28 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns62 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs62 min
May 27, 9:46 PM CDTFlash Flood WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more6 hr
May 27, 9:53 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Sherburne, Stearns4 hr
May 27, 10:02 PM CDTSpecial Weather StatementMPXBlue Earth, Martin, Nicollet, Sibley, Waseca43 min
May 27, 10:09 PM CDTSpecial Weather StatementMPXMille Lacs, Morrison51 min
May 27, 10:42 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Rice, Steele, Waseca48 min
May 27, 11:00 PM CDTRiver Flood WarningMPXBrown66 hr
May 27, 11:05 PM CDTSpecial Weather StatementMPXDakota, Freeborn, Goodhue, Steele40 min
May 27, 11:23 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue29 min
May 28, 12:58 AM CDTAreal Flood WarningMPXChisago6 hr
May 28, 9:34 AM CDTRiver Flood WarningMPXHennepin, Wright6 days
May 28, 1:54 PM CDTSpecial Weather StatementMPXBenton, Stearns66 min
May 28, 2:10 PM CDTSevere Thunderstorm WarningMPXStearns50 min
May 28, 2:26 PM CDTSpecial Weather StatementMPXBenton, Mille Lacs64 min
May 28, 2:44 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningMPXBenton44 min
May 28, 2:48 PM CDTSpecial Weather StatementMPXMorrison42 min
May 28, 3:05 PM CDTSpecial Weather StatementMPXBenton40 min
May 28, 3:26 PM CDTSpecial Weather StatementMPXIsanti, Kanabec, Sherburne79 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMPXKanabec45 min
May 28, 4:18 PM CDTSpecial Weather StatementMPXChisago42 min
May 28, 4:51 PM CDTSpecial Weather StatementMPXChisago24 min
May 28, 5:33 PM CDTSpecial Weather StatementMPXChisago42 min

Nearby

Areal Flood Advisories in Minnesota, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.